Skip to main content
English
ไทย
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Communities & Collections
All of Mahidol IR
Mahidol Journals
Statistics
About Us
Customer Feedback
Deposit
Home
Articles from Academic Databases : SCOPUS
Scopus 2018
Publication:
Fibonacci-producing rational polynomials
Issued Date
2018-11-01
Resource Type
Article
ISSN
00150517
Other identifier(s)
2-s2.0-85058039277
Rights
Mahidol University
Rights Holder(s)
SCOPUS
Bibliographic Citation
Fibonacci Quarterly. Vol.56, No.4 (2018), 303-312
Suggested Citation
APA
IEEE
MLA
Chicago
Vancouver
Brian Hopkins, Aram Tangboonduangjit
Fibonacci-producing rational polynomials.
Fibonacci Quarterly. Vol.56, No.4 (2018), 303-312.
Retrieved from:
https://repository.li.mahidol.ac.th/handle/20.500.14594/46095
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Fibonacci-producing rational polynomials
Author(s)
Brian Hopkins
Aram Tangboonduangjit
Other Contributor(s)
Mahidol University
Saint Peter's University
Abstract
© 2018 The Fibonacci Association. All rights reserved. We study a family of interpolating rational polynomials that produce Fibonacci numbers on certain integer values. By construction, the degree m polynomial gives Fibonacci numbers for m+1 arguments; we show that several additional outputs are also closely related to Fibonacci numbers. Also, we use an alternative version of the polynomials to establish several identities.
Keyword(s)
Mathematics
Availability
URI
https://repository.li.mahidol.ac.th/handle/20.500.14594/46095
Collections
Scopus 2018
Full item page
Send Feedback